# SDR CALA2020110401238

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 111,219 hours, 17,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE CID 507693 EMERGENCY BATTERY LIGHT PACK AT BS 998 ROW 24A INOPERABLE.  REPLACED EMERGENCY LIGHT BATTERY PACK AT BS 998 ROW 24A, IAW AMM 33-51-07.  OPERATIONAL CHECK GOOD.
